# SDR CALA2009022500114

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 27,452 hours, 9,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT MID AND AFT EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED RT MID AND AFT EMERGENCY LIGHT BATTERY PACK, OPERATIONAL CHECKS GOOD PER AMM CH 33-51-06.
